# SDR SWAA2021070720109

- Difficulty date: January 22, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DAMAGED AT BS 257 BL0 -LBL13 WL 208 / REMOVED DAMAGED WEB SECTION AND INSTALLED REPAIR PARTS AT BS220-250 RBL10-LBL20 WL208 IAW EA 1-A53-33179 REV.IR
